A characterization of hyperbolic spaces
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1103-1107
Published online May 2, 2018
Printed July 31, 2018
Dong-Soo Kim, Young Ho Kim, Jae Won Lee
Chonnam National University, Kyungpook National University, Gyeongsang National University
Abstract : Let $M$ be a complete spacelike hypersurface in the $(n+1)$-dimensional Minkowski space ${\mathbb L}^{n+1}$. Suppose that every unit speed curve $X(s)$ on $M$ satisfies $\\ge -1/r^2$ and there exists a point $p\in M$ such that for every unit speed geodesic $X(s)$ of $M$ through the point $p$, $\= -1/r^2$ holds. Then, we show that up to isometries of ${\mathbb L}^{n+1}$, $M$ is the hyperbolic space $H^n(r)$.
Keywords : Minkowski space, hyperbolic space, normal curvature, spacelike hypersurface
MSC numbers : 53B25, 53B30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd